Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 221, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2015, 6:22 PM MDT for Baca County, Prowers County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 6:22 PM MDT (00:22 UTC)
- Expired
- Jul 26, 2015, 7:01 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 193 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
927
WUUS55 KPUB 270023
SVRPUB
COC009-099-270130-
/O.NEW.KPUB.SV.W.0221.150727T0022Z-150727T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 730 PM MDT
* AT 622 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VILAS...OR
12 MILES EAST OF SPRINGFIELD...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VILAS AND TWO BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3735 10236 3737 10248 3770 10247 3762 10214
TIME...MOT...LOC 0022Z 196DEG 17KT 3744 10239
HAIL...1.00IN
WIND...60MPH
$$
LW3 follow-up statements
334
WWUS55 KPUB 270032
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT SUN JUL 26 2015
COC009-099-270130-
/O.CON.KPUB.SV.W.0221.000000T0000Z-150727T0130Z/
PROWERS CO-BACA CO-
632 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTH CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES...
AT 632 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES...
OR 15 MILES EAST OF SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3739 10234 3742 10242 3770 10247 3762 10214
TIME...MOT...LOC 0032Z 222DEG 18KT 3748 10235
HAIL...1.00IN
WIND...60MPH
$$
LW425
WWUS55 KPUB 270043
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT SUN JUL 26 2015
COC009-099-270130-
/O.CON.KPUB.SV.W.0221.000000T0000Z-150727T0130Z/
PROWERS CO-BACA CO-
643 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTH CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES...
AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF TWO BUTTES...OR 13 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3739 10234 3741 10237 3766 10231 3762 10214
TIME...MOT...LOC 0043Z 212DEG 21KT 3751 10228
HAIL...1.00IN
WIND...60MPH
$$
LW635
WWUS55 KPUB 270101
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT SUN JUL 26 2015
COC009-099-270111-
/O.CAN.KPUB.SV.W.0221.000000T0000Z-150727T0130Z/
PROWERS CO-BACA CO-
701 PM MDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3739 10234 3741 10237 3766 10231 3762 10214
TIME...MOT...LOC 0100Z 196DEG 17KT 3759 10225
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:41 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 26, 3:41 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 341 PM MDT SUN JUL 26 2015 WILL KEEP FORECAST DISCUSSION RELATIVELY BRIEF DUE TO ACTIVE METEOROLOGICAL CONDITIONS THIS AFTERNOON. PRIMARY NEAR/SHORT TERM ISSUES FOR THE CWA CONTINUE TO BE TEMPERATURES AND POPS. A MIX OF STORMS...INTENSE AT TIMES...IN COMBINATION WITH GENERALLY ABOVE SEASONAL LATE JULY TEMPERATURES(AS EVIDENCED BY THE 4TH DAY IN A ROW OF 100F OR HIGHER MAXIMUM READINGS AT KPUB) ARE NOTED ACROSS THE FORECAST DISTRICT THIS AFTERNOON. LATE THIS AFTERNOON AN UPPER RIDGE OF HIGH PRESSURE WAS CENTERED OVER THE TEXAS PANHANDLE AND IS PROJECTED TO SHIFT INTO OKLAHOMA BY 00Z TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS(SOME CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND POSSIBLY SEVERE CONDITIONS AT TIMES...ESPECIALLY OVER EASTERN PORTIONS) ARE EXPECTED TO CONTINUE INTO TONIGHT AS DEEPER ATMOSPHERIC MOISTURE INTERACTS WITH UPPER ENERGY PER RECENT PV ANALYSIS...REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS. FOR MONDAY...THE COMBINATION OF AVAILABLE ATMOSPHERIC MOISTURE(ALTHOUGH NOT AS PLENTIFUL AS TODAY) AND WEAK UPPER ENERGY SHOULD ALLOW ISOLATED SHOWERS AND THUNDERSTORMS IN COMBINATION WITH CONTINUED ABOVE SEASONAL TEMPERATURES. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 341 PM MDT SUN JUL 26 2015 MONDAY NIGHT-TUESDAY...MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE AREA AS A BROAD UPPER TROUGH TRANSLATES ACROSS THE NORTHERN TIER OF STATES. DRIER AIR EMBEDDED WITHIN THE FLOW ALOFT WORKS INTO THE REGION FROM WEST TO EAST AND EXPECTING STORMS TO DIMINISH FROM WEST TO EAST THROUGH THE EARLY EVENING WITH CONVECTION FOCUSED ALONG LEE TROUGH ACROSS THE FAR EASTERN PLAINS. PASSING NORTHERN TIER SYSTEM SENDS WEAK COLD FRONT ACROSS EASTERN COLORADO EARLY TUESDAY MORNING...WITH MODEL SOUNDINGS INDICATING STABLE CONDITIONS ACROSS THE AREA WITH COOL UPSLOPE FLOW DEVELOPING THROUGH THE LATE MORNING AND AFTERNOON. MIXING ASSOCIATED WITH THE PASSING FRONT SHOULD HELP BOOST HIGHS TO AROUND SEASONAL VALUES EARLY TUESDAY...WITH TEMPS OR SLOWLY FALLING TEMPS THROUGH THE AFTERNOON. AT ANY RATE...CAN NOT RULE OUT A FEW STORMS OVER AND NEAR THE HIGHER TERRAIN TUESDAY AFTERNOON. TUESDAY NIGHT-WEDNESDAY NIGHT...FLOW ALOFT WEAKENS AS UPPER HIGH BUILDS INTO THE AREA FROM THE SOUTH AND WEST. MODELS INDICATING ANOTHER INCREASE IN MONSOONAL MOISTURE AND CONTINUE TO SUPPORT MUCH COOLER WEATHER IN STORE FOR WEDNESDAY WITH SECONDARY SURGE OF COOLER AIR MOVING ACROSS EASTERN COLORADO LATE TUESDAY NIGHT...WITH HIGHS WELL BELOW AVERAGE ACROSS EASTERN COLORADO AND AROUND AVERAGE WEST OF THE FRONT RANGE. MODELS ALSO CONTINUE TO INDICATE TAIL END OF PASSING SHORT WAVE MOVING ACROSS THE AREA TUESDAY NIGHT AND EARLY WEDNESDAY...PROVIDING ENOUGH LIFT TO WORK WITH THE INCREASING AVAILABLE MOISTURE...TO SUPPORT ISOLATED TO SCATTERED SHOWERS ACROSS THE EASTERN MTS AND PLAINS OVERNIGHT AND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO WEDNESDAY AFTERNOON AND EVENING. THURSDAY-SUNDAY...MODELS CONTINUE TO TREND TO A WARMER AND DRIER WEATHER PATTERN AS UPPER HIGH CONTINUES TO RETROGRADE NORTH AND WEST OF THE AREA...KEEPING DRIER NORTH TO NORTHWEST FLOW ALOFT ACROSS THE STATE. SHOULD SEE HIGHS WARMING BACK TO AT AND ABOVE SEASONAL AVERAGES THROUGH THE PERIOD...WITH ENOUGH MOISTURE TO SUPPORT SOME LATE AFTERNOON SHOWERS AND STORMS...MAINLY OVER THE HIGHER TERRAIN. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 341 PM MDT SUN JUL 26 2015 OUTSIDE OF ISOLATED THUNDERSTORMS...GENERALLY VFR CONDITIONS SHOULD BE NOTED OVER THE KALS...KCOS AND KPUB TAF SITES INTO MONDAY. ALSO...DUE TO EARLIER THUNDERSTORM ACTIVITY SOME LOW CEILINGS MAY BE NOTED AT BOTH THE KPUB AND ESPECIALLY THE KCOS TAF SITES LATER TONIGHT ALTHOUGH CONFIDENCE IS STILL NOT HIGH ENOUGH TO MENTION IN TAFS AT THIS TIME. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...MW AVIATION...77
Hazardous weather outlook, Jul 26, 11:12 AM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1112 AM MDT SUN JUL 26 2015 COZ058>089-093>099-271715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1112 AM MDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER MUCH OF SOUTHERN AND SOUTHEASTERN COLORADO. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. A FEW STORMS EAST OF INTERSTATE 25 THIS AFTERNOON COULD BECOME STRONG TO SEVERE...WITH WIND GUSTS AROUND 60 MPH ALONG WITH HAIL AROUND ONE INCH DIAMETER. STORMS ARE PROJECTED TO MOVE EASTWARD AND GRADUALLY DIMINISH BY LATER TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY THROUGH THE PERIOD. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 26, 4:02 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 402 PM MDT SUN JUL 26 2015 COZ094-262300- EASTERN LAS ANIMAS COUNTY CO- 402 PM MDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 500 PM MDT... AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF KIM...OR 33 MILES NORTHEAST OF DES MOINES...MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3701 10332 3701 10344 3741 10354 3735 10309 TIME...MOT...LOC 2202Z 191DEG 19KT 3708 10338 LW
Special weather statement, Jul 26, 4:20 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 420 PM MDT SUN JUL 26 2015 COZ094-099-262315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 420 PM MDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 515 PM MDT... AT 420 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST OF PRITCHETT TO NEAR KIM...AND MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... KIM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3753 10289 3754 10355 3713 10342 3713 10310 TIME...MOT...LOC 2220Z 189DEG 18KT 3717 10315 3717 10337 LW
Special weather statement, Jul 26, 5:21 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 521 PM MDT SUN JUL 26 2015 COZ094-097-099-270015- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 521 PM MDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS... NORTHWESTERN BACA AND SOUTHWESTERN BENT COUNTIES UNTIL 615 PM MDT... AT 521 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF KIM...OR 31 MILES WEST OF SPRINGFIELD...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTHWESTERN BENT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3721 10319 3724 10333 3773 10338 3769 10295 TIME...MOT...LOC 2321Z 188DEG 20KT 3738 10319 LW
Special weather statement, Jul 26, 5:35 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 535 PM MDT SUN JUL 26 2015 COZ096-270015- EASTERN KIOWA COUNTY CO- 535 PM MDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 615 PM MDT... AT 534 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHIVINGTON...OR 21 MILES SOUTHEAST OF KIT CARSON...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHIVINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3836 10261 3845 10272 3861 10259 3861 10219 TIME...MOT...LOC 2334Z 229DEG 23KT 3847 10264 MW
Special weather statement, Jul 26, 6:11 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 611 PM MDT SUN JUL 26 2015 COZ096-270115- EASTERN KIOWA COUNTY CO- 611 PM MDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 715 PM MDT... AT 611 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BRANDON...OR 15 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE AND TOWNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3848 10246 3861 10248 3862 10205 3844 10204 TIME...MOT...LOC 0011Z 253DEG 23KT 3860 10239 LW
Special weather statement, Jul 26, 6:20 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT SUN JUL 26 2015
COZ098-099-270100-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
620 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 700 PM MDT...
AT 620 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILAS...OR 11 MILES EAST OF SPRINGFIELD...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILAS AND TWO BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3734 10234 3738 10248 3776 10246 3766 10204
3765 10204
TIME...MOT...LOC 0020Z 196DEG 17KT 3743 10240
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:20 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 26, 10:49 PM MDT | Areal Flood Advisory | PUB | Prowers | 116 min |
| Jul 27, 12:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 27, 1:29 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jul 27, 3:07 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.